# SDR 20001206SH029

- Difficulty date: October 23, 2000
- Submitted: December 6, 2000
- Operation: General aviation
- Aircraft: N3127P
- Make and model: Piper PA-23-150
- Aircraft serial: 231050
- Engine: Lyc O320*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Condition: Iced
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENGINE FAILURE DUE TO CARBURETOR ICE.  FAILURE OCCURRED WITHIN 15 SECONDS OF SELECTING FUEL TRANSFER.  ASSUMPTION THAT PROBLEM WAS WITH FUEL TRANSFER DELAYED APPLICATION OF CARBURETOR HEAT.  (X)
